This is going to sound like a really weird question!
Since I've started my chemo my nose won't stop running! It's like a tap! Is this something to do with the treatment or something completely unrelated??
I thought it was a cold at 1st cus I felt crappy too but 6 months down the line it's still happening and I sneeze a lot too....I don't think it's hayfever as I don't suffer and there isn't exactly anything in my area to cause this.
Like I said a weird question!
Well I couldn't say for sure but it wouldn't surprise me if the chemo has given your immune system a battering. In your shoes I'd have a word with the chemo staff.
Be lucky :-)
What chemo are you on ? I was on Cisplatin and had a similar side effect, at first I thought I'd taken a nosebleed, and then was worried that I was coming down with a cold due to my immune system being depleted. I would speak to the Chemo nurses though as Tivoli says, just to be on the safe side if it's persistent and bothering you a lot.
Stay strong & positive,
Thank you! I'm not sure to be honest as I'm on a new chemo this time and I haven't been given any information about it....I wasn't told I was having a further 4 sessions until the day before! The hospital aren't very well known for communication! It proberbly is the same kind - it's kind of stopped now but if it comes back I will mention thank you! Just didn't know if it was me being weird! X
It's not you being weird, bodies react oddly to chemo because chemo is nasty stuff.
Be lucky :-)